RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1977, Volume 234, Number 3, Pages 536–539 (Mi dan40999)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

On a concrete method of assigning complexity measures

L. A. Levin


Full text: PDF file (738 kB)

Bibliographic databases:
UDC: 517.11+519.211+681.3
Presented: А. Н. Колмогоров
Received: 09.02.1977

Citation: L. A. Levin, “On a concrete method of assigning complexity measures”, Dokl. Akad. Nauk SSSR, 234:3 (1977), 536–539

Citation in format AMSBIB
\Bibitem{Lev77}
\by L.~A.~Levin
\paper On a concrete method of assigning complexity measures
\jour Dokl. Akad. Nauk SSSR
\yr 1977
\vol 234
\issue 3
\pages 536--539
\mathnet{http://mi.mathnet.ru/dan40999}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0457160}
\zmath{https://zbmath.org/?q=an:0382.03044}


Linking options:
  • http://mi.mathnet.ru/eng/dan40999
  • http://mi.mathnet.ru/eng/dan/v234/i3/p536

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Uspenskii, A. L. Semenov, A. Kh. Shen', “Can an individual sequence of zeros and ones be random?”, Russian Math. Surveys, 45:1 (1990), 121–189  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Number of views:
    This page:100
    Full text:37

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020